# SDR P5CA0300985

- Difficulty date: November 13, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 19,637 hours, 2,599 cycles
- Engine: Ge CF680C2*
- Engine time: 10,446 hours, 1,549 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sense Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

START FAILURE NR 3 ENGINE - RETURN TO BLOCKS.  INSPECTED NR 3 ENGINE, FOUND CDP SENSE LINE AT EEC LOOSE.  CLEANED AND PROPERLY SECURED CDP LINE.  ENGINE RUN ACCOMPLISHED WITH ALL PARAMETERS NORMAL.
